Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 308392, 7 pages
http://dx.doi.org/10.1155/2013/308392
Research Article

Hilbert Space Representations of Generalized Canonical Commutation Relations

Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan

Received 19 November 2012; Accepted 10 December 2012

Academic Editor: Stefan Siegmund

Copyright © 2013 Asao Arai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asao Arai, “Hilbert Space Representations of Generalized Canonical Commutation Relations,” Journal of Mathematics, vol. 2013, Article ID 308392, 7 pages, 2013. doi:10.1155/2013/308392